# SDR DHL2006783001

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00236
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION L GEAR DOOR LIGHT REMAINED ILLUMINATED.  DURING RECYCLE OF THE GEAR BOTH RED UNSAFE LIGHTS AND BOTH AMBER DOOR LIGHTS REMAINED ILLUMINATED WITH GEAR HANDLE UP.  GEAR HANDLE DN INDICATED SAFE.  INSPECTED MAIN GEAR, NOSE GEAR UPLOCK SENSORS, NOSE GEAR SQUAT SWITCH, REPLACED LANDING GEAR ACC, UNIT PER B727 MM 32-09-121 PG 501/507.  NO DEFECTS NOTED.
